Some remarks on the Kozlowski-Simon conjecture for affine ovaloids

Volume 69 / 2005

Zejun Hu, Guosong Zhao Banach Center Publications 69 (2005), 189-193 MSC: 53C21, 53C42, 53A15. DOI: 10.4064/bc69-0-14

Abstract

In this note, we are concerned with the Kozlowski-Simon conjecture on ovaloids and prove that it is correct under additional conditions.

Authors

  • Zejun HuDepartment of Mathematics
    Zhengzhou University
    Zhengzhou 450052
    People's Republic of
    China
    e-mail
  • Guosong ZhaoDepartment of Mathematics
    Sichuan University
    Chengdu 610064
    People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image